# SDR DALA2020012970682

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 67,051 hours, 24,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AFT RIGHT SERVICE DOOR FWD GIRTBAR SLIDER MISSING.   DISARM AFT RIGHT SLIDE PER B757 25-66-10 . INSTALLED AFT RIGHT GIRT BAR SLIDER B757 25-66-10.REARMED RIGHT DOOR SLIDER PER AMM B757 25-66-10. A/C OK FOR SERVICE.
